Table of Contents
ISRN Probability and Statistics
Volume 2012 (2012), Article ID 192427, 10 pages
http://dx.doi.org/10.5402/2012/192427
Research Article

A Note on the Central Limit Theorems for Dependent Random Variables

Institute for Cyber Security, University of Texas at San Antonio, San Antonio, TX 78249, USA

Received 25 June 2012; Accepted 13 September 2012

Academic Editors: D. Fiems, A. Hutt, and M. Montero

Copyright © 2012 Yilun Shang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yilun Shang, “A Note on the Central Limit Theorems for Dependent Random Variables,” ISRN Probability and Statistics, vol. 2012, Article ID 192427, 10 pages, 2012. doi:10.5402/2012/192427